# SDR FDEA201011204494

- Difficulty date: November 20, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 63,226 hours, 14,180 cycles
- System (JASC): 2565 · Escape Slide
- Part: Button
- Condition: Failed
- Location: Escape Slide
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: H

## Discrepancy

THE ESCAPE SLIDE BOTTLE PRESSURE LIGHT ON THE 1R  ENTRY DOOR IS ILLUMINATED FOUND THAT PUSH BUTTON PART OF INDICATOR LAMP HAS A BENT PIN CAUSING IT TO STAY IN THE TEST POSITION.  REPLACED PUSH BUTTON INSIDE PORTION IN REF TO MM 25-61-04-4 LIGHT TEST GOOD PER M/M25-61-04-5.
